# SDR AALA20150520010

- Difficulty date: May 20, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 45,568 hours, 22,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Part serial: 3518
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD PORTABLE EMER LIGHT NEON LAMP INOPERATIVE.  R & R FWD PORTABLE EMER LIGHT ASSEMBLY.  PERFORMED OPERATIONAL CHECK.  SYS CHECKED NORMAL.
